# SDR UALA2009062201761

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 63,273 hours, 23,977 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR NR 2 RIGHT EMERGENCY EXIT LIGHT INOP (EXT).  RELAMPED, OPERATES NORMAL.
